Advertisement -- Learn more about ads on this site.
Fitness Minutes: (1,755) Posts: 895 6/26/11 4:56 A
i'm currently on paroxetine and some other meds. for mental health and i cannot go off of them and i know i have trouble losing some of the weight. i currently weigh around 231 lbs. and i seem to lose around 2 lbs. a week or so. i just wish that i could be back into a size 12 dress and pants would be great i don't know if i'll ever see that size again. but i keep on trying so i guess that is the main thing.
current weight: 229.2
Fitness Minutes: (70,468) Posts: 11,372 6/26/09 4:04 P
I have noticed that I gained weight being on Zoloft, Risperdal and lorazapam. I can't go off my meds and I have a terrible time losing weight. I think a lot of my problem is that I tend to lose my mind when I get too anxious and start to graze which leads to all out binging. BLT's (bites,licks and tastes) get me in trouble also. I need to have more willpower.
I to gained a lot of weight with both paxil and lexapro. I am on cymbalta now and so far so good. I have a thyroid problem that also makes gaining weight easy so I have to be extra careful. You might try journaling as well. Good luck.
current weight: 105.0
Posts: 10 2/10/08 9:55 A
Did you gain weight while on it before? I gained so much weight on lexapro, so quickly, that I wouldn't dare go back on it.
Talk to your doc about which drugs cause the least weight gain. Try yoga and breathing exercises, too.
Posts: 20 2/5/08 1:10 P
I was thinking of starting to take it again but I'm worried it will interfear with my weight loss goal.
Page: 1 of (1)
Other Surviving with Anxiety General Team Discussion Forum Posts
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkTeams, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.